期刊論文
學年 | 113 |
---|---|
學期 | 2 |
出版(發表)日期 | 2025-02-28 |
作品名稱 | Bayesian inference and optimal plan for the family of inverted exponentiated distribution under doubly censored data |
作品名稱(其他語言) | |
著者 | Gupta, C. K., Chandra, P., Tripathi, Y. M. and Wu, S.-J. |
單位 | |
出版者 | |
著錄名稱、卷期、頁數 | Hacettepe Journal of Mathematics and Statistics, Vol. 54, No. 1, pp. 237-262 |
摘要 | |
關鍵字 | |
語言 | en_US |
ISSN | |
期刊性質 | 國外 |
收錄於 | SCI Scopus |
產學合作 | |
通訊作者 | Wu, S.-J. |
審稿制度 | 1 |
國別 | TUR |
公開徵稿 | |
出版型式 | ,電子版,紙本 |